Bayesian Analysis of Stochastic Volatility Models: Comments: Reply
Nicholas G Polson and
Peter Rossi ()
Journal of Business & Economic Statistics, 1994, vol. 12, issue 4, 413-17
References: Add references at CitEc
Citations View citations in EconPapers (325) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:12:y:1994:i:4:p:413-17
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().